# SDR CALA2015021200100

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 57,641 hours, 8,901 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 64242290001
- Part serial: 0026
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBOARD FLIGHT CREW DID NOT GENERATE ITEM FOR DIVERSION FROM TOMC LOG.  AFTER TAKEOFF RT GEN TRIPPED IAW QRH APU IS RUNNING.  CREW & DISPATCH IN AGREEMENT & WILL CONTINUE FLIGHT.  TROUBLE SHOT IAW FIM 24-22-00-745-051 & 24-20-00-815-821.  BPCU CONFIRMED RIGHT GCU AT FAULT.  MX MSG 24-35502 & 24-30112.  R & R & OPERATIONS CHECKED RT GCU IAW AMM 24-22-07.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1551759, SN OFF 00026 CONTROL, GENERA OFF 64-2422-9-0001 0026 ON 64-2422-9-0001 0023.
